# SDR GLBA20060997

- Difficulty date: September 11, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,366 hours, 28,623 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR FRAME ANGLE CRACKED AT FS 150.6.AND APPROXIMATELY 3 INCHES ABOVE STRINGER 10L.  CRACK APPROXIMATELY 1.3 INCHES.  MAINTENANCE INSTALLED REPAIR INSERT AND REINFORCED ANGLE IAW SRM 53-90-28.  ANGLE PART NR 129-420034-3. INSERT 2 INCHES, ANGLE 10 INCH COVER PATCH 9 INCH BY 8 INCH. 2024 T-3 .071. RII COMPLIED IAW TASKCARD 8.2.1.
